# SDR TWAA0014308

- Difficulty date: August 29, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,215 hours, 87,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CRACK IN FUSELAGE SKIN AT NOSE GEAR STRUT DOOR AFT HINGE RT SIDE.  INSTALLED -4 DOUBLER OF 7075-T6 CLAD 0.050 THICKNESS WITH AD RIVET PER SRM 53-05 PAGE 169.
